| Model Number |
GI100 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Root cause: alteration of staining in this case was due to improper operation of the probe.The problem was solved by field service engineer with replacement of the part.Following the replacement, the instrument was fully operational within specifications, without errors and available for the user.Failure mode description: following a probe malfunction or if the part stops working; the resulting failure modes could occur.The tip or associated tubing can get clogged if unidentified objects float in the tubings or are aspirated from a reagent vial.These failure modes have the potential to alter staining.
Event or Problem Description
Customer complaint record reported the event as follows: false negative staining and sensing issue.No direct or indirect patient harm or user harm have been reported.